# SDR AALA971597

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN FORWARD HALF OF MAIN CABIN INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT STRIP CONNECTOR AND JUMPER WIRE AT FRONT OF MAIN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
